# SDR FDEA200907072514

- Difficulty date: July 7, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: A57141041001
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING MARK ON RT PYLON FWD ATTACH FITTING.  REPAIR PERFORMED  BY BLEND OUT THE CHAFING MARK AND NDT FOR CRACK FREE CONDITION  IAW  RAS/BAE/1009894/2009 ISS.A, APPROVED BY EA 6-5710-129186.
